Marvell is right consulting your doctor is the best way to go, I have been told by a doctor who practices and also teaches at a major University that withdrawing from medication will not kill you, but that could be with me, so I conclude in telling you that it is very important that you discuss this with your physician, if we can help you in any way further please feel free to contact us
I understand your fear. I assure you the withdrawls will not kill you literally, but if you stop aburptly can be very uncomfortable to say the least. You can taper of the medication, I too am assuming you mean oxycontin, with much less chance of side effects. It is best to be under a doctor's care before attempting to do this. We don't know how much or in what form you were taking this drug, it is best to have a doctor advise you what to do.
You can google "opiate detox" and "drug addiction doctors" and get some help. I wish you the very best and keep on posting, we are here to help,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 14 Jan 2011 • 3 answers
Posted 3 Mar 2014 • 2 answers
Posted 7 Oct 2016 • 0 answers
Posted 17 days ago • 2 answers